@article{IM2_1985_24_2_a7,
author = {D. I. Panyushev},
title = {Regular elements in spaces of linear representations of reductive algebraic groups},
journal = {Izvestiya. Mathematics},
pages = {383--390},
year = {1985},
volume = {24},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1985_24_2_a7/}
}
D. I. Panyushev. Regular elements in spaces of linear representations of reductive algebraic groups. Izvestiya. Mathematics, Tome 24 (1985) no. 2, pp. 383-390. http://geodesic.mathdoc.fr/item/IM2_1985_24_2_a7/
[1] Kostant B., “Lie group representations in polynomial rings”, Amer. J. Math., 85:3 (1963), 327–404 | DOI | MR | Zbl
[2] Burbaki N., Gruppy i algebry Li, gl. 4–6, Mir, M., 1972 | MR | Zbl
[3] Popov V. L., “Teorema konechnosti dlya predstavlenii so svobodnoi algebroi invariantov”, Izv. AN SSSR. Ser. matem., 46:2 (1982), 347–370 | MR
[4] Luna D., Richardson R. W., “A generalization of the Chevalley restriction theorem”, Duke Math. J., 46:3 (1980), 487–496 | DOI | MR
[5] Vinberg E. B., “Gruppa Veilya graduirovannoi algebry Li”, Izv. AN SSSR. Ser. matem., 40:3 (1976), 488–526 | MR | Zbl
[6] Panyushev D. I., “O prostranstvakh orbit konechnykh i svyaznykh lineinykh grupp”, Izv. AN SSSR. Ser. matem., 46:1 (1982), 95–99 | MR | Zbl
[7] Slodowy P., Simple singularities and simple algebraic groups, Lecture Notes in Math., 815, Springer, Berlin, 1980 | MR | Zbl